# SDR AMTA200500567

- Difficulty date: July 9, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5165741
- Part serial: EAL37302
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 LT EXTERIOR SLIDE EGRESS LIGHTS, INOPERATIVE.  REMOVED AND REPLACED AFT LT CHARGER, OPS CHECK NORMAL.  (K)
